# SDR ASAA2023072944305

- Difficulty date: July 29, 2023
- Submitted: July 31, 2023
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 52,528 hours, 15,465 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

RH SIDE OVERHEAT CAUTION ILLUMINATED INFLIGHT. GROUNDED - YES. ACCOMPLISHED WHCU BITE REF B737-800 FIM 30-41 TASK 801. NO CURRENT FAULTS WERE LOGGED. R2 WINDOW INSTALLED IS MARKED H14, BUT HAS THE RESISTANCE OF AN H15. SWAPPED THE TAP FROM TERMINAL #3 TO #2 REF B737-800 WDM 30-41-11. OP CK GOOD REF B737-800 AMM 30-41-00-710-801.
